Journal article icon

Journal article

SOME APPLICATIONS OF THE NEW GENETICS TO THE INVESTIGATION OF THE RHEUMATIC DISEASES

Publication status:
Published

Actions


Authors


Journal:
BRITISH JOURNAL OF RHEUMATOLOGY
Volume:
31
Pages:
104-104
Publication date:
1992-01-01
ISSN:
0263-7103
URN:
uuid:53f71ce1-f0ab-45bb-beea-c3166ccfe206
Source identifiers:
109108
Local pid:
pubs:109108

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP